Benylin 4Flu - 24 Tablets

€9.49
In stock
In stock
SKU
BENY003

Benylin 4Flu tablets have been specifically designed to relieve the four main symptoms of flu: fever, congestion, body pains, and cough.

Benylin’s 4Flu film-coated tablets contain a combination of ingredients to provide effective relief from the four main symptoms of flu: Fever, body aches and pains, nasal congestion and coughing.

Dosage: For oral use only.

  • Adults and Children over 12 years: Two tablets up to four times per day
  • Children 6-12 years old: One tablet up to four times per day 
  • Not more than 4 doses to be taken in any 24 hours.
  • Leave at least 4 hours between doses.
  • Do not use for more than 5 days without consulting your doctor.

Consult your pharmacist or doctor before use in children aged 6-12 years.

Not recommended for children under 6 years.

Contents: 24 film-coated tablets each containing:

  • Diphenhydramine hydrochloride 12.5mg, Paracetamol 500mg, Pseudoephedrine hydrochloride 22.5mg.
  • Other ingredients include: Colouring (E110).

Important Information

  • Contains Paracetamol: Do not take with any other paracetamol containing products.
  • May cause drowsiness. If affected, do not drive or operate machinery.
  • Do not use to sedate a child.
  • Prolonged use except on the doctor’s advice may be harmful.
  • This product should be used only when clearly necessary.
  • Not for use during pregnancy unless specifically recommended by a doctor.
  • Immediate medical advice should be sought in the event of overdose, even if you feel well.
  • If you are regularly prescribed medication, consult your doctor or pharmacist before taking Benylin’s 4Flu Film-coated tablets.
  • If symptoms persist, consult your doctor or pharmacist.

Please read the enclosed leaflet carefully.

Storage Instructions

  • Do not store above 25°C.
  • Store in original package.
  • Keep container in the outer carton.
  • Keep out of the reach and sight of children.

Do not take with any other cough and cold medicines.

Please read the enclosed leaflet carefully.

Please Note

This item is a medicine and for safety reasons our McCabes Pharmacist will review this purchase before dispatch.

To allow our pharmacist to ensure it is appropriate for you to take this medicine we will ask you to complete a form with a few simple questions. Please complete as fully as possible to ensure no delay in dispatch. This is because we take safety seriously and wish to ensure that all medicines we sell are suitable for the person it is intended for. If our pharmacist has any concerns they will contact you by phone to find out some additional information to ensure this product is appropriate for you.

If they are unable to speak to you when required, your order may be delayed or the pharmacy medicine part of your order cancelled.

We can only sell one product of this medicine per transaction. Should you have reason to require more, please call  +353 1 8074706 (weekdays 10am - 3pm) or email website@mccabespharmacy.com and we will have a pharmacist call you as soon as possible.

 

No Related Posts

Products from the same brand

  1. Benylin Day & Night - 16 Tablets
    Benylin 4Flu - 24 Tablets Benylin
    €8.49
  2. Benylin Phlegm Cough Plus Decongestant Syrup 100ml
    Benylin 4Flu - 24 Tablets Benylin
    €6.70
  3. Benylin Phlegm Cough Syrup 125ml
    Benylin 4Flu - 24 Tablets Benylin
    €5.99
  4. Benylin Children's Dry Cough Syrup 125ml
    Benylin 4Flu - 24 Tablets Benylin
    €5.40
  5. Benylin Fortified Linctus Dry Cough Syrup 125ml
    Benylin 4Flu - 24 Tablets Benylin
    €6.70